# SDR UPS01836977

- Difficulty date: September 21, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA. 965  LONG. 24R IS CRACKED ON BOTTOM SIDE.     REPAIRED LONGERON I.A.W. SRM. 53-2-2 FIG. 5
